# SDR UPS03840471

- Difficulty date: March 31, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 70,793 hours, 26,378 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6015176
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  CABIN SEAT TRACK F CRACKED AT STA 1571.  REMOVED AND REPLACED SEAT SECTION IAW DC8 SRM 53-2-3 AND UPS EO DC8- 5320-5167
